# SDR SCNA98011

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: UNK
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0723103W
- Condition: Failed Test
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VESTS WERE REJECTED AT SHOP DUE TO FAILURE OF AIR RETENTION TEST IN ACCORDANCE WITH MFG CMM 25607, 25602, 25606 AND 256064.  SERIAL NUMBERS AFFECTED WERE 12103 AND 71613.
